Running on empty.. No energy

Discussion in 'Fibromyalgia Main Forum' started by cczub, Oct 12, 2006.

  1. cczub

    cczub New Member

    I don't know what it is. I'm sleeping good on the Trazodone and the Tramadol is working well to manage the pain most days but I feel like I have NO energy.

    I've been getting good sleep now for the past 6 weeks on the Trazadone but am not seeing any possitive results(besides sleeping all night, which is a good thing)...

    I know it can take a while to start seeing the benifits but how long? Is 6 weeks too short to be seeing results?

    I was wondering if it was the Trazadone that was making me tired but figure if anything it would make me tired in the morning not the whole day...

    Today was one of those days I wish I could have stayed home from work and slept all day. I got nothing done today at work and feel horrible.
  2. BlueSky555

    BlueSky555 New Member

    Hi cczub,

    I'm sorry to hear that you are feeling tired.

    Here is my opinion: Besides what haleycole recommended, I would also recommend getting bloodwork done. It could possibly be anemia/low blood. Or, it could be fatigue, related to the FM.

    I hope you get your energy level back up to par. I know with FM, the fatigue is a big part of it; waking up each morning, feeling unrested, as haleycole stated.

    I had anemia along with fatigue and boy, that was horrible! I couldn't even get up enough energy to take a shower and that's not good.

    Hope this helps,

    BlueSky555
  3. shootingstar

    shootingstar New Member

    I've had a side effect of constant fatigue from some antidepressants. You might check with your doctor and ask if you could try a lower dose.
  4. cczub

    cczub New Member

    I now have a cold and I know when I come down sick I flare pretty bad so that might be part of it.

    As for a sleep study, my isurance won't cover it, or so I've been told.

    As for blood work it's been 3 months since my last set so it might be time for another round. Last round everything was normal.

    As for the Trazadone, I'm only on 50mg/night... I tried the 25 and it didn't help. I'm on the loest dosage that actually works.

    It seems like the past 2 weeks there really has only been 2 good days. I know my "cycle" for flares and whenever I get any type of viral infection my body goes nuts and I go into a flare. On top of that I've been very active and under alot of stress. I just got done with my 10 HS reunion which I planned so that's one stress factor that's gone at least.

    Thanks for the feedback. It really helps me try to figure out what's going on by know what others have gone through. I know FM affects everyone differently but there are definatly common bonds to us all.
  5. FlowerMD

    FlowerMD New Member

    Hi

    Just a thought here, but has your doctor ran a thyroid blood work up on you? If your levels are low it can make you feel like a limp dish rag (lol) I have hypothyroid and so I know when the levels are low I really feel horrible.

    In Friendship
    FlowerMD
  6. cczub

    cczub New Member

    I'll talk to my doctor to see what he can do with the insuance company...

    My thyroid has been check and levels are normal... Today's a good day.. I'm running at about 50%..
  7. NyroFan

    NyroFan New Member

    cczub:

    Quite some time ago I had Trazadone for sleep. That worked fine. When I started taking it during the day i could not stay awake.

    I went off of it shortly after that.

    I hope you have better luck with it.

    nyrofan
  8. mbofov

    mbofov Active Member

    You may need vitamin B12 supplementation. It seems that many if not most of us are low in B12 and this is a major cause of fatigue. Sublingual lozenges or by injection is the best.

    Mary
  9. BraidieBunch

    BraidieBunch New Member

    I had been on trazadone off and on for a year or so. The last time I was at the doc's he recommended I try Lunesta to aid in my sleep. I cut off the trazadone and never got a refill.
    I started actually feeling rested on lunesta. Yes, I woke up early, but I felt great!
    Then...Life challenged me...I got stressed and called in a refill of trazadone. I have been taking about a quarter of the 150's and sleep forever..the only problem....I feel exhausted all the next day!
    I know that different meds work so differently on each person. But tonite, I go back to Lunesta only. And will save the trazadone for those days when nothing esles will kick in.
    Keep working with the meds!!! Somethings do make it easier!!
    Braide